# SDR 2016F00202

- Difficulty date: September 23, 2016
- Submitted: October 6, 2016
- Operation: General aviation
- Aircraft: N852AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- Aircraft time: 3,270 hours, 2,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 1630
- Condition: Failed
- Location: Ac System
- Part time: 60 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREON AC STOPPED COOLING DURING GROUND OPERATION.  FOUND DC MOTOR NO LONGER TURNING. MOTOR HAD 60 HOURS OF OPERATION WHEN INSTALLED.
